# SDR SWAA2025100107134

- Difficulty date: August 21, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS986.5 FLOORBEAM AT NUTPLATE HOLE LBL41; WL208.   DAMAGE FOUND AT BS-986.5; LBL-41; WL-208.  WILL BE REPAIRED ON CUSTOMER CARD NO#TTG8Q014PYWD.
